# SDR UPS04242967

- Difficulty date: August 3, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Bracket
- Condition: Cracked
- Location: Water Separator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT WATER SEPARATOR SUPPORT BRACKET CRACKED.  REPAIR CARRIED OUT IAW SRM 51-10-6 & 51-40-3.
